A nonlinear flux approximation scheme for the viscous burgers equation

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

3 Citaten (Scopus)
1 Downloads (Pure)

Samenvatting

We present a nonlinear flux approximation scheme for the spatial discretization of the viscous Burgers equation. We derive the numerical flux function from a local two-point boundary value problem (BVP), which results in a nonlinear equation that depends on the local boundary values and the diffusion constant. The flux scheme is consistent and stable (does not introduce any spurious oscillations), as demonstrated by the numerical results.

Originele taal-2Engels
TitelFinite Volumes for Complex Applications VIII— Hyperbolic, Elliptic and Parabolic Problems
SubtitelFVCA 8, Lille, France, June 2017
RedacteurenC. Cancès , P. Omnes
Plaats van productieDordrecht
UitgeverijSpringer
Pagina's457-465
Aantal pagina's9
ISBN van elektronische versie978-3-319-57394-6
ISBN van geprinte versie978-3-319-57393-9
DOI's
StatusGepubliceerd - 2017
Evenement8th International Symposium on Finite Volumes for Complex Applications (FVCA 2017) - Lille, Frankrijk
Duur: 12 jun 201716 jun 2017
Congresnummer: 8
https://indico.math.cnrs.fr/event/1299/overview
https://indico.math.cnrs.fr/event/1299/overview

Congres

Congres8th International Symposium on Finite Volumes for Complex Applications (FVCA 2017)
Verkorte titelFVCA 2017
LandFrankrijk
StadLille
Periode12/06/1716/06/17
Internet adres

Vingerafdruk Duik in de onderzoeksthema's van 'A nonlinear flux approximation scheme for the viscous burgers equation'. Samen vormen ze een unieke vingerafdruk.

Citeer dit